toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Gonzalez, HA.; Puhm, A,; Rojas, F. doi  openurl
  Title Loop corrections to celestial amplitudes Type
  Year 2020 Publication Physical Review D Abbreviated Journal Phys. Rev. D.  
  Volume 102 Issue Pages 126027  
  Keywords Conformal field theory; Large-N expansion in field theory; Non-Abelian gauge theories; Perturbation theory; Scattering amplitudes; Supersymmetric models  
  Abstract (up) We study the effect of loop corrections to conformal correlators on the celestial sphere at null infinity. We first analyze finite one-loop celestial amplitudes in pure Yang-Mills theory and Einstein gravity. We then turn to our main focus: infrared divergent loop amplitudes in planar N=4

super–Yang-Mills theory. We compute the celestial one-loop amplitude in dimensional regularization and show that it can be recast as an operator acting on the celestial tree-level amplitude. This extends to any loop order, and the resummation of all planar loops enables us to write down an expression for the all-loop celestial amplitude. Finally, we show that the exponentiated all-loop expression given by the Bern-Dixon-Smirnov (BDS) formula gets promoted on the celestial sphere to an operator acting on the tree-level conformal correlation function, thus yielding, the celestial BDS formula.
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2470-0010 ISBN Medium  
  Area Expedition Conference  
  Notes Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1282  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: